Hives, Hot Sun?

Worth it--MAYBE! I went to Fig in Buckhead, GA....

Worth it--MAYBE! I went to Fig in Buckhead, GA. All the staff have had the procedure, and they look great. The nurses there do NOT seem to be "cons." In fact, when I returned for my 2nd treatment, the nurse said she's a health professional first and formost, and she would not give me my second injection. She said to go straight to my doctor. BACKGROUND: I had one Lipodissolve treatment on my face. The pain was minimal. I did NOT tell my husband. After two weeks, he said I lost a little weight in my face! After three weeks, I spent a day in the hot sun. I broke out in a rash, like hives. The biopsy said it was an allergic reaction to meds OR Lupus. Then the dermatologist sent me for a Lupus blood test. I have not heard the results yet. But I do know it was the very next day after being in the hot sun that I broke out. I am more inclined to think it's ASPERTAME poisoning. I am discouraged to hear about the problems w/refunds after reading here. I really want to try it again, and stay out of the sun, then see what happens. Has anyone else had a similar reaction to Lipodissolve?I am looking forward to replies. THANKS, Rebekah
Was this review helpful? 11 others found this helpful

Comments (2)

I would like to talk with you. I had lipodisolve 2 times and am having tons of symptoms like having lupus. Which I am currently being tested for. Please let me know if you can talk. DD
  • Reply
Did you ever find out what was going on with you and whether it had anything to do with lipo dissolve? Also did you use fig?
  • Reply